# SDR AALA202405024525

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,740 hours, 37,904 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE900087001
- Condition: Defective
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT OUTBOARD FUEL TANK UNCOMMANDED FUEL TRANSFER. MAINTENANCE REPLACED THE RIGHT WING FUEL TRANSFER VALVE AND ACCOMPLISJED A SATISFACTORY OPERATIONAL CHECK.
